EconPapers    
Economics at your fingertips  
 

A sequential quadratic programming with a dual parametrization approach to nonlinear semi-infinite programming

A. Vaz (), Edite Fernandes () and M. Gomes ()

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2003, vol. 11, issue 1, 109-130

Keywords: Dual parametrization; sequential quadratic programming; semi-infinite programming; 90C34; 49M29; 49M37 (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02578953 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:11:y:2003:i:1:p:109-130

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/BF02578953

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:11:y:2003:i:1:p:109-130